# SDR JBXA980035

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11477
- System (JASC): 2720 · Rudder Control System
- Part: Manifold
- Part number: 703853
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU - FLT 375 - SYSTEM NR 2 RUDDER FAULTED.  REMOVED AND REPLACED RUDDER MANIFOLD IAW F-100 MM 27-22-01, OPS CHECK GOOD.  (M)
